| Model Number |
PU-621R |
| Medical Device Problem Codes |
Power Problem (3010); Complete Loss of Power (4015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the central nurse's station (cns) shut down and when trying to boot it back up, it gave a "monitor network disconnect" error message.It would not connect to the network, and they could not launch the cns application.No patient harm was reported.
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the central nurse's station (cns) shut down and when trying to boot it back up, it gave a "monitor network disconnect" error message.It would not connect to the network, and they could not launch the cns application.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 11/25/2025 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 12/03/2025 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 3: 12/10/2025 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the central nurse's station (cns) went down while monitoring patients and when trying to boot it back up, it gave a "monitor network disconnect" error message.It would not connect to the network, and they could not launch the cns application.No patient harm was reported.Investigation summary: the cns is at its end of service (eos), but a repair with a loaner was offered.Nk tech support coordinated a billable repair with the loaner after receiving the required po and configuration details.A loaner unit was configured and shipped to the facility.The defective unit was never received for repair.The customer later returned the loaner and did not proceed with the repair evaluation.As such, a root cause could not be determined.Nihon kohden will continue to trend and monitor.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 11/25/2025 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 12/03/2025 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 3: 12/10/2025 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h6 event problem and evaluation codes.H11 additional manufacturer narrative.
Event or Problem Description
The biomedical engineer (bme) reported that the central nurse's station (cns) went down while monitoring patients and when trying to boot it back up, it gave a "monitor network disconnect" error message.It would not connect to the network, and they could not launch the cns application.No patient harm was reported.